X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (25) 25
holomorphically projective mappings (17) 17
mathematics, applied (14) 14
generalized riemannian space (11) 11
holomorphically projective mapping (10) 10
mathematics, general (9) 9
curvature tensor (5) 5
invariant geometric object (5) 5
53b35 (4) 4
analysis (4) 4
convex and discrete geometry (4) 4
equitorsion (4) 4
mathematical modeling and industrial mathematics (4) 4
ordinary differential equations (4) 4
smoothness class (4) 4
equitorsion mapping (3) 3
generalized kählerian space (3) 3
holomorphically projective parameter (3) 3
kählerian space (3) 3
manifolds (3) 3
primary 53b05 (3) 3
secondary 53b20 (3) 3
spaces (3) 3
tensors (3) 3
1-convex space (2) 2
32c35 (2) 2
32e05 (2) 2
32e10 (2) 2
32f10 (2) 2
53b05 (2) 2
complex variables (2) 2
conformal holomorphically projective mappings (2) 2
conformal mappings (2) 2
curvature (2) 2
differential geometry (2) 2
equiaffine space (2) 2
equitorsion geodesic mapping (2) 2
equitorsion holomorphically projective mappings (2) 2
generalized kahlerian space (2) 2
generalized m-parabolic kahler manifold (2) 2
geometric shapes (2) 2
holomorphically projective tensor (2) 2
initial conditions (2) 2
kahlerian space (2) 2
kähler manifold (2) 2
manifold with non-symmetric linear connection (2) 2
mapping (2) 2
mathematical analysis (2) 2
pde-system (2) 2
physics, mathematical (2) 2
riemann manifold (2) 2
riemannian space (2) 2
symplectic geometry (2) 2
1-convex manifolds (1) 1
1st kind (1) 1
2010 (1) 1
32c15 (1) 1
32l10 (1) 1
32l20 (1) 1
53c15 (1) 1
[formula omitted]-holomorphic (1) 1
[formula omitted]-plurisubharmonic (1) 1
[formula omitted]-pseudoconvex (1) 1
affineconnected space (1) 1
almost geodesic mapping (1) 1
almost geodesic mapping of the second type (1) 1
almost hermitian manifold (1) 1
anti-equiaffine space (1) 1
applications of mathematics (1) 1
branched riemannian domain (1) 1
charakterisierung (1) 1
coherent extension (1) 1
coherent sheaf (1) 1
complex-spaces (1) 1
computer science (1) 1
conformal e-kahler manifolds (1) 1
conformal e-kähler manifolds (1) 1
conformal holomorphically projective mapping (1) 1
conformal mapping (1) 1
convex hulls (1) 1
coordinate systems (1) 1
economic models (1) 1
einstein space (1) 1
equidistant spaces (1) 1
equitorsion holomorphically projective mapping (1) 1
equitorsion mappings (1) 1
f-2-planar mapping (1) 1
f-planar mapping (1) 1
f-planar mappings (1) 1
fundamental equation (1) 1
general (1) 1
general affine connection space (1) 1
generalized hyperbolic kahler space (1) 1
generalized hyperbolic kähler space (1) 1
generalized kahler space (1) 1
generalized kahlerian space of the first kind (1) 1
generalized kahlerian spaces (1) 1
generalized kähler space (1) 1
generalized kählerian space of the first kind (1) 1
generalized m-parabolic kähler manifold (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2017, Volume 447, Issue 1, pp. 435 - 451
We define generalized hyperbolic Kähler spaces as a particular case of Eisenhart's generalized Riemannian spaces, with some additional conditions related to... 
Generalized Riemannian space | Equitorsion mapping | Holomorphically projective mapping | Generalized hyperbolic Kähler space | Invariant geometric object | MATHEMATICS | MATHEMATICS, APPLIED | Generalized hyperbolic Kahler space
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2018, Volume 458, Issue 1, pp. 601 - 610
In the present paper a generalized Kählerian space is considered, as a generalized Riemannian space with almost complex structure that is covariantly constant... 
Generalized Kahlerian spaces | Equitorsion mappings | Holomorphically projective mappings | MATHEMATICS | MATHEMATICS, APPLIED | F-PLANAR MAPPINGS | EQUITORSION | 1ST KIND
Journal Article
FILOMAT, ISSN 0354-5180, 2019, Volume 33, Issue 4, pp. 1047 - 1052
We investigate equitorsion holomorphically projective mappings of generalized m-parabolic Kahler manifolds and provide some necessary and sufficient conditions... 
MATHEMATICS | MATHEMATICS, APPLIED | Holomorphically projective mapping | generalized m-parabolic Kahler manifold | generalized Riemannian space | PDE-system | curvature tensor
Journal Article
MEDITERRANEAN JOURNAL OF MATHEMATICS, ISSN 1660-5446, 08/2018, Volume 15, Issue 4, p. 1
We relax the conditions and with respect to the non-symmetric linear connections and and an almost complex structure F of a generalized Kahler space. In such a... 
invariant geometric object | MATHEMATICS | Generalized Riemannian space | MATHEMATICS, APPLIED | equitorsion mapping | generalized Kahler space | holomorphically projective mapping
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 8/2018, Volume 15, Issue 4, pp. 1 - 22
We relax the conditions $$\underset{1}{\nabla }F=0$$ ∇1F=0 and $$\underset{2}{\nabla }F=0$$ ∇2F=0 with respect to the non-symmetric linear connections... 
invariant geometric object | Generalized Riemannian space | 53B35 | equitorsion mapping | Mathematics, general | Secondary 53B20 | generalized Kähler space | Mathematics | Primary 53B05 | holomorphically projective mapping
Journal Article
Filomat, ISSN 0354-5180, 2017, Volume 31, Issue 15, pp. 4865 - 4873
Generalized m-parabolic Kahler manifolds are defined and holomorphically projective mappings between such manifolds have been considered. Two non-linear... 
Curvature tensor | Generalized Riemannian space | Generalized m-parabolic Kähler manifold | Holomorphically projective mapping | PDE-system | MATHEMATICS | MATHEMATICS, APPLIED | generalized m-parabolic Kahler manifold | SPACES | generalized Riemannian space | curvature tensor
Journal Article
MISKOLC MATHEMATICAL NOTES, ISSN 1787-2405, 2016, Volume 17, Issue 2, pp. 1011 - 1019
In this paper we study fundamental equations of holomorphically projective mappings of parabolic Kahler spaces (which are generalized classical, pseudo- and... 
MATHEMATICS | holomorphically projective mappings | SPACES | smoothness class | parabolic Kahler manifold
Journal Article
MISKOLC MATHEMATICAL NOTES, ISSN 1787-2405, 2013, Volume 14, Issue 2, pp. 569 - 574
In this paper we study conformal holomorphically projective mappings between conformal e-Kahler manifolds K-n=(M, g, F) and (K) over bar (n) = ((M) over bar,... 
MATHEMATICS | conformal holomorphically projective mappings | holomorphically projective mappings | initial conditions | conformal mappings | conformal e-Kahler manifolds
Journal Article
International Journal of Geometric Methods in Modern Physics, ISSN 0219-8878, 2014, Volume 11, Issue 5
In this paper, we study holomorphically projective and conformal holomorphically projective mappings between almost Hermitian manifolds H-n = (M, g, F) and (H)... 
Conformal holomorphically projective mapping | Almost Hermitian manifold | Holomorphically projective mapping | Initial condition | Conformal mapping | conformal holomorphically projective mapping | initial condition | conformal mapping | PLANAR MAPPINGS | PHYSICS, MATHEMATICAL | holomorphically projective mapping
Journal Article
Filomat, ISSN 0354-5180, 1/2016, Volume 30, Issue 11, pp. 3115 - 3122
In this paper we study fundamental equations of holomorphically projective mappings of (pseudo-) Kähler manifolds with respect to the smoothness class of... 
Mathematical manifolds | Coordinate systems | Riemann manifold | Tensors | Geometric shapes | (pseudo-) kähler manifold | Kähler manifold | Holomorphically projective mappings | Smoothness class | MATHEMATICS | MATHEMATICS, APPLIED | (pseudo-) Kahler manifold | SPACES | KIND | smoothness class | Kahler manifold
Journal Article
Archivum Mathematicum, ISSN 0044-8753, 2012, Volume 48, Issue 5, pp. 333 - 338
Journal Article
FILOMAT, ISSN 0354-5180, 2019, Volume 33, Issue 4, pp. 1273 - 1278
In this paper we study the theory of F-planar mappings of spaces with affine connection. We obtained condition, which preserved the curvature tensor. We also... 
MATHEMATICS | recurrent spaces | MATHEMATICS, APPLIED | spaces with affine connection | HOLOMORPHICALLY PROJECTIVE MAPPINGS | projective Euclidean spaces
Journal Article
FILOMAT, ISSN 0354-5180, 2017, Volume 31, Issue 9, pp. 2683 - 2689
In this paper we study special mappings between n-dimensional (pseudo-) Riemannian manifolds. In 2003 Topalov introduced PQ(epsilon)-projectivity of Riemannian... 
(pseudo-) Riemannian manifolds | MATHEMATICS | MATHEMATICS, APPLIED | PQ(epsilon)-projective mapping | F-planar mapping | HOLOMORPHICALLY PROJECTIVE MAPPINGS | F-2(epsilon)-planar mapping
Journal Article
FILOMAT, ISSN 0354-5180, 2019, Volume 33, Issue 4, pp. 1201 - 1208
Invariants of almost geodesic mappings of a generalized Riemannian space are discussed in this paper. As a special case, invariants of equitorsion almost... 
MATHEMATICS | MATHEMATICS, APPLIED | Weyl projective tensor | generalized Riemannian space | Thomas projective parameter | EQUITORSION | property of reciprocity | HOLOMORPHICALLY PROJECTIVE MAPPINGS | almost geodesic mapping | invariant
Journal Article
INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, ISSN 0219-8878, 05/2019, Volume 16, Issue 5
Following the basic facts of F-planar mappings introduced by Mikes and Sinyukov and further developed by Hinterleitner and Mikes, we consider the notions of an... 
Lie derivative | HOLOMORPHICALLY PROJECTIVE MAPPINGS | GEODESIC MAPPINGS | Infinitesimal F-planar transformation | manifold with non-symmetric linear connection | PHYSICS, MATHEMATICAL
Journal Article
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.